# SDR SWAA982646

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6556633
- Condition: Discharged
- Location: Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND OVERWING CEILING EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER BOEING M/M.
